Long term Prozac usage

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hello
New Member


Date Joined Mar 2005
Total Posts : 6
   Posted 3/22/2005 11:00 AM (GMT -7)   
I have been on Prozac this time round for over four years. in this time period i have been put on mood stableizers and given sleeping pills. Just over a year ago i was told by a doctor to just stop taking them as i wanted to come off of them. This was a mistake and i had sever anx, depression and panic attacks. I went to see another doctor who weaned me back on to my two a day dose.
I was terrified to stop taking them again, i became such a mess that my boyfriend moved out and moved town because he couldnt deal with me anymore. about six months after that i went to see a psychiatrist to see if he could help me get off of the drugs. he put me on mood stabilizers and these made me so sick and dizzy that i had to stop taking them in order to work!. In the end i halved my dose and have been on one a day for ten months. two weeks ago i decided to half this again and am now on one every other day. i dont know if this should make that much of a difference but i am feeling very low and noticing the change. I am so scared that it will get worse. my boyfriend (who came back after a ten months) said that he thinks i am going to have another turn. if i do this time i am moving out and i would not know where to go. I am so scared of the feelings i am haveing. Its just like the old days. i am terrified. If there is anyone who has any advise please write to me i would be very gratfull.

hello
New Member


Date Joined Mar 2005
Total Posts : 6
   Posted 3/23/2005 1:23 AM (GMT -7)   
Thank you. these pills are in capsules so i cant halve them. Maybe i could open them and half the powder inside? I am very gratfull for your message. It really does help you know. ~: )

Having2LeftFeet
Regular Member


Date Joined Feb 2005
Total Posts : 472
   Posted 3/23/2005 11:40 AM (GMT -7)   
smurf  I am sorry you are in the "drug war" as I call it. It's like, "OK...stop this take that" and on and on. I'll tell you what I did a few years ago. Outside my medications I take for Lupus, I decided to stop valumn, elevil. xanax, and amitriptiline. One at a time. Then I started all over again. I don't know how any one anti-depressant can work with all the others fighting each other. I got better. Now I just take Xanax and xanax. I do take something to sleep as I have sleep disorder but I also stop breathing in the middle of the night, hence, sleep apnea. It is scary. That's just my story or opinion. Hope you get better.
 
H2LF 
There is no such word as can't. Can't simply means wouln't. Grab as much as life as you can. Future is a long way away for those who don't believe. Don't build a foundation of life on sand. It will take it away with the tide. Love a little more, be unkind a lot less.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:57 PM (GMT -7)
There are a total of 2,732,289 posts in 301,006 threads.
View Active Threads


Who's Online
This forum has 151168 registered members. Please welcome our newest member, 14YearOldKid.
274 Guest(s), 14 Registered Member(s) are currently online.  Details
Chask, notsosicklygirl, bluelyme, Pirouette, Girlie, UserANONYMOUS, LG13, Faustmann, ChickNorris, psbg, BostonMarigold, Malone26, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer